Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Group extensions by primary abelian groups


Author: Saunders Mac Lane
Journal: Trans. Amer. Math. Soc. 95 (1960), 1-16
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1960-0131449-1
MathSciNet review: 0131449
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [2] S. Eilenberg and S. MacLane, Group extensions and homology, Ann. of Math. vol. 43 (1942) pp. 758-831. MR 0007108 (4:88d)
  • [3] -, On the groups $ H(\pi ,n)$, II, Ann. of Math. vol. 60 (1954) pp. 49-139. MR 0065162 (16:391a)
  • [4] -, On the homology theory of abelian groups, Canad. Math. J. vol. 7 (1935) pp. 45-53.
  • [5] I. Kaplansky, Infinite abelian groups, Ann Arbor, University of Michigan Press, 1954. MR 0065561 (16:444g)
  • [6] S. MacLane, Quelques théorèmes et problèmes sur le groupe des extensions des groupes abéliens, Exposé no. 23, Seminaire Dubreil-Pisot, Paris, Institut H. Poincaré, 1955-1956.
  • [7] -, The group of abelian group extensions, Bull. Amer. Math. Soc. Abstract 54-11-478.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0131449-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society